U.S. doctors online nowAsk doctors free
ZA
A 21-year-old female asked:

I started on yaz birth control on the 28 april and this month after a week my periods ended i have been getting brown spotting and sometimes light red?

1 doctor answer1 doctor weighed in
Dr. Audrey Lance
Gynecology 15 years experience
Spotting on OCP: This is very normal. It is common to have a day of brown to red spotting at the end of your periods and this can happen on or off of oral contraceptive pills (OCPs).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 23, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.